# SDR AALA201511029007

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 70,709 hours, 10,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: F5758500001300
- Part serial: D01336
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, RT WING INBD FLAP DELAMINATED AT THE OTBD TE, UPPER & LOWER SURFACE.  REPAIRED IAW EA 255261 & SRM 57-54-00-201.
